# SDR AU970733

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: SL11575
- Condition: Faulty
- Location: Nr 3 Journal
- Component: Lyc
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO3 BEARING FAULTY - BEARING DOWEL ON NO3 JOURNAL HAD MOVED - SUSPECT INCORRECT FITMENT
